# SDR SWIA202164237

- Difficulty date: December 8, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 264 O/B HINGE BOX ATF O/B FITTING I/B LUG I/B FACE AFT EDGE HAS TOOLING DAMAGE   (C CHECK RO 2-11-2022)   REPAIRED WS 264 O/B HINGE BOX ATF O/B FITTING I/B LUG I/B FACE AFT EDGE  TOOLING DAMAGE IAW MHIRJ REO 601R-57-21-3557 REV -- DATED 2021-12-15 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
